I am a 36 yo female with crohn's. My medications are Humira q14 days, started 1 year ago. 5 months ago, I had 1 week of night sweats fatigue and a butterfly rash. I still have the rash (mildly) and the fatigue (feel like I haven't had a good night sleep. Thought it was from the Humira.My GI said he doubt's it is from the humira, but did all the lupus tests all which came back negative, except for the a-SMA. It is weakly positive at 1:40. My liver functions are completely normaland have always been completely normal. I have a history of being on Immuran for about 7 years, which was not ideal in controlling my Crohn's, hense starting Humira. What does this a-SMA really mean. Do I have autoimmune hepatitis, will I develop it or will I be lucky and not develop it?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.